# SDR ASOA20130105203

- Difficulty date: January 4, 2013
- Submitted: January 5, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 14524131005007
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR U CHANNEL CORRODED BEYOND LIMITS AFTER BLENDING.  R & R U CHANNEL.
